Integral operators of potential type associated with elliptic problems in nonsmooth domains
Differencialʹnye uravneniâ, Tome 33 (1997) no. 9, pp. 1167-1173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_9_a1,
author = {V. B. Vasil'ev (Vasilyev)},
title = {Integral operators of potential type associated with elliptic problems in nonsmooth domains},
journal = {Differencialʹnye uravneni\^a},
pages = {1167--1173},
year = {1997},
volume = {33},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_9_a1/}
}
TY - JOUR AU - V. B. Vasil'ev (Vasilyev) TI - Integral operators of potential type associated with elliptic problems in nonsmooth domains JO - Differencialʹnye uravneniâ PY - 1997 SP - 1167 EP - 1173 VL - 33 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_9_a1/ LA - ru ID - DE_1997_33_9_a1 ER -
V. B. Vasil'ev (Vasilyev). Integral operators of potential type associated with elliptic problems in nonsmooth domains. Differencialʹnye uravneniâ, Tome 33 (1997) no. 9, pp. 1167-1173. http://geodesic.mathdoc.fr/item/DE_1997_33_9_a1/